| Model Number |
VTICM5 12.1 (-10.5/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurred vision.The lens was explanted and the problem resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3 - device evaluation is required but has not yet been performed.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: h3 - device evaluation is not required.Claim#: (b)(4).